# SDR UALA2012071203761

- Difficulty date: July 10, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 66,931 hours, 11,895 cycles
- Engine: Pwa PW4077
- System (JASC): 5240 · Service Doors
- Part: Shroud
- Part number: 476W21102H
- Condition: Broken
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CACP R4 DOOR TRIM PANEL BROKEN.   REPLACED SHROUD.
